On combinatorial isotopy
Publications Mathématiques de l'IHÉS, Volume 19 (1964), pp. 69-94.
@article{PMIHES_1964__19__69_0,
     author = {Hudson, John F. P. and Zeeman, Eric Christopher},
     title = {On combinatorial isotopy},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {69--94},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {19},
     year = {1964},
     mrnumber = {163318},
     zbl = {0136.21201},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1964__19__69_0/}
}
TY  - JOUR
AU  - Hudson, John F. P.
AU  - Zeeman, Eric Christopher
TI  - On combinatorial isotopy
JO  - Publications Mathématiques de l'IHÉS
PY  - 1964
DA  - 1964///
SP  - 69
EP  - 94
VL  - 19
PB  - Institut des Hautes Études Scientifiques
UR  - http://www.numdam.org/item/PMIHES_1964__19__69_0/
UR  - https://www.ams.org/mathscinet-getitem?mr=163318
UR  - https://zbmath.org/?q=an%3A0136.21201
LA  - en
ID  - PMIHES_1964__19__69_0
ER  - 
%0 Journal Article
%A Hudson, John F. P.
%A Zeeman, Eric Christopher
%T On combinatorial isotopy
%J Publications Mathématiques de l'IHÉS
%D 1964
%P 69-94
%V 19
%I Institut des Hautes Études Scientifiques
%G en
%F PMIHES_1964__19__69_0
Hudson, John F. P.; Zeeman, Eric Christopher. On combinatorial isotopy. Publications Mathématiques de l'IHÉS, Volume 19 (1964), pp. 69-94. http://www.numdam.org/item/PMIHES_1964__19__69_0/

[1] J. W. Alexander, On the deformation of an n-cell, Proc. Nat. Acad. Sci. U.S.A., 9 (1923), 406-407. | JFM

[2] J. F. P. Hudson, Collaring theorems (to appear).

[3] J. F. P. Hudson, Covering isotopies (to appear).

[4] J. F. P. Hudson and E. C. Zeeman, On regular neighbourhoods (to appear). | Zbl

[5] N. H. Kuiper (to appear).

[6] B. Mazur, The definition of equivalence of combinatorial embeddings, Inst. des Hautes Études Sci., 3 (1959), 97-109. | Numdam | MR | Zbl

[7] D. E. Sanderson, Isotopy in manifolds, Topology of 3-manifolds, Ed. M. K. Fort Jr., Prentice Hall, 1962. | MR

[8] E. C. Zeeman, Unknotting combinatorial balls, Annals of Math. (to appear). | Zbl